# SDR UIEA2017051600802

- Difficulty date: May 17, 2017
- Submitted: May 17, 2017
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 84,373 hours, 21,936 cycles
- System (JASC): 7933 · Engine Oil Temperature
- Part: Indication Sys
- Condition: Faulted
- Location: Oil Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT OIL TEMPERATURE GAUGE INOPERATIVE.  PERFORMED FIM 79-34, FAULT TREE 815,  PIMU BITE,  TEMP SENSOR  FAULTED,  IAW PIMU TABLE 71-01-00/201.  PERFORMED TASK 71-01-00-810 A4S-H01.  NO DEFECTS NOTED.   RIGHT OIL TEMPERATURE INDICATION NORMAL.
